MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; FEMUR, POROUS COATED, W/NS BEADS, SIZE4, RT

ENCORE MEDICAL L.P. FOUNDATION KNEE; FEMUR, POROUS COATED, W/NS BEADS, SIZE4, RT
Model Number 212-02-104
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as instability.The previous surgery and the surgery detailed in this event occurred 1 year and 2 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance associated with the main part #212-02-104, femur, porous coated, w/ns beads, size4, rt which documents that out of 9 parts lot, 1 part was rejected and scrapped by supplier.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient present with knee instability and thought to be issued with on the femoral side.Revised femurs with stem, posterior and distal 5mm augment and inserted ticker ps poly.

Brand Name
FOUNDATION KNEE
Common Device Name
FEMUR, POROUS COATED, W/NS BEADS, SIZE4, RT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12338585
Report Number1644408-2021-00846
Device Sequence Number20005261
Product Code JWH
UDI-Device Identifier00888912110150
UDI-Public(01)00888912110150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2022
Device Model Number212-02-104
Device Catalogue Number212-02-104
Device Lot Number818A1907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
380-09-504 LOT 419B1033
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR